# SDR DALA2021122808082

- Difficulty date: December 22, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 43,113 hours, 22,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3151 - ATB - DUE TO THRUST REVERSER ECAM FAULT. UNABLE TO CONTINUE DUE TO DUAL T/R REQUIRED AT JAC. CORRECTIVE ACTION: FOUND PS12 LINE TO EEC RUBBING AND CHAFED THROUGH AT THRUST REVERSER SYSTEM FILTER BOWL UNDER PYLON. REPLACED PS12 SENSE LINE SEGMENT PER A319 AMM 72-23-00-400-006-A. (8414024)
